# SDR DALA2025013000742

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 73,863 hours, 23,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 4L DOOR SLIDE/BUSTLE HAS ROPE HANGING FROM DOOR. CORRECTIVE ACTION: RESTOWED ROPE, SECURITY CHECK GOOD. (6580656)
